# SDR 2022FA0000650

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N77WC
- Make and model: Beech B300
- Aircraft serial: FL327
- Aircraft time: 6,950 hours, 5,977 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1H982
- Part serial: 8AD190M
- Condition: Inoperative
- Location: Zone 500
- Part time: 6,950 hours, 5,977 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

77WC PART 135 FLIGHT. ORIGINAL ROUTE WAS KBJC – KSNA. AFTER DEPARTING KBJC DURING CRUISE THE CREW LOST THE LEFT HAND FLOWPACK/ ENVIRONMENTAL BLEED SYSTEM, EXPERIENCING A CABIN RATE CLIMB AND DROP IN CABIN PRESSURIZATION. CREW DESCENDED AND LANDED SAFELY IN KGJT. WE VERIFIED THE INOPERATIVE PORTION OF THE SYSTEM AND CONTINUED OPS UNDER OPEN MEL TO KSNA.
